# SDR REXA2024102901130

- Difficulty date: September 16, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LWR SILL STRIKER HAS CORROSION AROUND SCREW HOLES, ALONG WITH CORROSION JUST AFT OF AFT FITTING ON SILL-MIGRATING UNDER FITTING        REMOVED AND INSTALLED NEW SEAL STRIKER PN SH670-31412-7 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
